Distribution of matrix elements and level spacings for classically chaotic systems
Annales de l'I.H.P. Physique théorique, Tome 61 (1994) no. 4, pp. 443-483.
@article{AIHPA_1994__61_4_443_0,
     author = {Combescure, Monique and Robert, Didier},
     title = {Distribution of matrix elements and level spacings for classically chaotic systems},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {443--483},
     publisher = {Gauthier-Villars},
     volume = {61},
     number = {4},
     year = {1994},
     zbl = {0833.58018},
     mrnumber = {1311538},
     language = {en},
     url = {archive.numdam.org/item/AIHPA_1994__61_4_443_0/}
}
Combescure, Monique; Robert, Didier. Distribution of matrix elements and level spacings for classically chaotic systems. Annales de l'I.H.P. Physique théorique, Tome 61 (1994) no. 4, pp. 443-483. http://archive.numdam.org/item/AIHPA_1994__61_4_443_0/

[1] S. Agmon, Lectures on Exponential Decay of Solutions od Second Order Elliptic Equation. Bound on Eigenfunctions of N-Body Schrödinger operators, Mathematical Notes of Princeton University. | MR 745286 | Zbl 0503.35001

[2] M.V. Berry, Classical Adiabatic Angles and Quantal Adiabatic Phase, J. Phys. A., Vol. 18, 1985, pp. 15-27. | MR 777620 | Zbl 0569.70020

[3] R. Brummelhuis and A. Uribe, A Trace Formula for Schrödinger Operators, Comm. Math. Phys., Vol. 136, 1991, pp. 567-584. | MR 1099696 | Zbl 0729.35093

[4] B.V. Chirikov, Time-Dependent Quantum Systems, in Chaos and Quantum Physics, Les Houches, 1989, North-Holland 1991, pp. 518-519. | MR 1188424

[5] Y. Colin De Verdière, Ergodicité et fonctions propres du Laplacien, Comm. Math. Phys., Vol. 102, 1985, pp. 497-502. | MR 818831 | Zbl 0592.58050

[6] M. Dauge and D. Robert, Weyl's Formula for a Class of Pseudodifferential Operators with Negative Order on L2 (Rn), Lecture Notes in Math, No. 1256, Springer-Verlag, 1986. | Zbl 0629.35098

[7] V. Donnay and C. Liverani, Potentials on the Two-Torus for which the Hamiltonian Flow is Ergodic, Comm. Math. Phys., Vol. 135, 1991, pp. 267-302. | MR 1087385 | Zbl 0719.58022

[8] S. Dozias, Thesis, DMI, ENS, Paris (to appear).

[9] J.J. Duistermaat and V. Guillemin, The Spectrum of Positive Elliptic Operators and Periodic Bicharacteristic, Inv. Math., Vol. 29, 1975, pp. 39-79. | MR 405514 | Zbl 0307.35071

[10] A. Feingold and A. Peres, Distribution of Matrix Elements of Chaotic Systems, Physical Review A, Vol. 34, No. 1, 1986, pp. 591-595. | MR 848319

[11] V. Guillemin, Lectures on Spectral Theory of Elliptic Operators, Duke Math. J., 1977, pp. 485-517. | MR 448452 | Zbl 0463.58024

[12] V. Guillemin and A. Uribe, Circular Symmetry and the Trace Formula, Invent. Math., Vol. 96, 1989, pp. 385-423. | MR 989702 | Zbl 0686.58040

[13] M. Gutzwiller, Periodic Orbits and Classical Quantization Conditions, J. of Math. Phys., Vol. 12, No. 3, 1971, pp. 343-358.

[14] B. Helffer, Semi-Classical Analysis for the Schrödinger Operator and Applications, Lecture Notes in Mathematics, No. 1336, Springer-Verlag. | MR 960278 | Zbl 0647.35002

[15] B. Helffer, Remarks on Recent Results in Semi-Classical Analysis, Publ. of Technische Universitat, Berlin, 1991.

[16] B. Helffer, A. Martinez and D. Robert, Ergodicité et limite semi-classique, Comm. Math. Phys., Vol. 109, 1987, pp. 313-326. | MR 880418 | Zbl 0624.58039

[17] B. Helffer and D. Robert, Calcul fonctionnel par la transformée de Mellin, J. of Funct. Anal., Vol. 53, No. 3, 1983, pp. 246-268. | MR 724029 | Zbl 0524.35103

[18] B. Helffer and D. Robert, Propriétés asymptotiques du spectre d'opérateurs pseudodifférentiels sur Rn, Comm. in PDE, Vol. 7, (7), 1982, pp. 795-882. | MR 662451 | Zbl 0501.35081

[19] B. Helffer and J. Sjöstrand, Multiple Wells in the Semi-Classical limit I, Comm. in PDE, Vol. 9, (4), 1984, pp. 337-408. | MR 740094 | Zbl 0546.35053

[20] J.W. Helton, An Operator Algebra Approach to Partial Differential Equations, Indiana Univ. Math. J., Vol. 26, 1977, pp. 997-1018. | MR 494325 | Zbl 0373.35060

[21] L. Hörmander, The spectral Function of an Elliptic Operator, Acta. Math., Vol. 121, 1968, pp. 193-218. | MR 609014 | Zbl 0164.13201

[22] V. Ivrii, Semi-Classical Analysis and Precise Spectral Asymptotics, Preprints, 1, 2, 3, École Polytechnique, 1990/1991.

[23] S. Mc Donald and A. Kaufman, Spectrum and Eigenfunctions for a Hamiltonian with Stochastic Trajectories, Physical Review Letters, Vol. 42, No. 18, 1979, pp. 1189-1191.

[24] E. Marshalek and J. Da Providência, Sum Rules, Random-Phase-Approximations, and Constraint Self-Consistent Fields, Physical Review C., Vol. 7, No. 6, 1973, pp. 2281- 2293.

[25] E. Meirenken, Semi-Classical Principal Symbols and Gutzwiller's Trace Formula, Publ. University of Freiburg, Nov. 1991.

[26] T. Paul and A. Uribe, Sur la formula semi-classique des traces, C. R. Acad. Sci. Paris, T. 313, Series I, 1991, pp. 217-222. | MR 1126383 | Zbl 0738.58046

[27] P. Pechukas, Distribution of Energy Eigenvalues in the Irregular Spectrum, Physical Review Letters, Vol. 51, No. 11, 1983, pp. 943-950. | MR 717920

[28] V. Petrov and D. Robert, Asymptotique semi-classique du spectre d'hamiltoniens quantiques et trajectoires classiques périodiques, Comm. in PDE, Vol. 10, (4), 1985, pp. 365-390. | MR 784682 | Zbl 0574.35067

[29] M. Pollicott, On the Rate of Mixing of Axiom A Flows, Invent. Math., Vol. 81, 1985, pp. 413-426. | MR 807065 | Zbl 0591.58025

[30] T. Prosen and M. Robnik, Distribution and Fluctuations of Transition Probabilities in a System Between Integrability and Chaos, J. Phys. A: Math. Gene., Vol. 26, 1993, pp. L319-L326. | Zbl 0772.58031

[31] J.M. Robbins and M.V. Berry, Discordance Between Quantum and Classical Correlation Moments for Chaotic System, J. Phys. A: Math. Gene., Vol. 25, 1992, pp. L961-L965. | MR 1177543 | Zbl 0755.58068

[32] J.M. Robbins and M.V. Berry, The Geometric Phase for Chaotic Systems, Proc. R. Soc. Lond. A., Vol. 436, 1991, pp. 631-661. | MR 1177580

[33] D. Robert, Autour de l'approximation semi-classique, Birkhaüser, PM 68, 1987. | MR 897108 | Zbl 0621.35001

[34] D. Ruelle, Resonances of Chaotic Dynamical Systems, Physical Review Letters, Vol. 56, No. 5, 1986, pp. 405-407. | MR 824170

[35] A.I. Shnirelman, Ergodic Properties of Eigenfunctions, Upehi Math. Nauk, Vol. 29, No. 6, 1974, pp. 181-182. | MR 402834

[36] A. Voros, Développements semi-classiques, Thèse de doctorat, Paris-Orsay, 1977.

[37] M. Wilkinson, A Semi-Classical Sum Rule for Matrix Elements of Classically Chaotic Systems, J. Phys. A: Math. Gen., Vol. 20, 1987, pp. 2415-2423. | MR 895065

[38] S. Zelditch, Uniform Distribution of Eigenfunctions on Compact Hyperbolic Surfaces, Duke Math. J., Vol. 55, 1987, pp. 919-941. | MR 916129 | Zbl 0643.58029

[39] S. Zelditch, Quantum Transition Amplitude for Ergodic and for Completely integrable Systems, J. of Funct. Anal., Vol. 94, No. 2, 1990, pp. 415-436. | MR 1081652 | Zbl 0721.58051